Multiplicity theory
Butts, Robert ; Porcelli, Pasquale
Studia Mathematica, Tome 34 (1970), p. 391-405 / Harvested from The Polish Digital Mathematics Library
Publié le : 1970-01-01
EUDML-ID : urn:eudml:doc:217525
@article{bwmeta1.element.bwnjournal-article-smv38i1p32bwm,
     author = {Robert Butts and Pasquale Porcelli},
     title = {Multiplicity theory},
     journal = {Studia Mathematica},
     volume = {34},
     year = {1970},
     pages = {391-405},
     zbl = {0206.44302},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv38i1p32bwm}
}
Butts, Robert; Porcelli, Pasquale. Multiplicity theory. Studia Mathematica, Tome 34 (1970) pp. 391-405. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv38i1p32bwm/